# SDR ALG2004F00063

- Difficulty date: August 31, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N116AL
- Make and model: Bell 206B
- Aircraft serial: 2389
- Engine: Allsn 250C20B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Drain
- Condition: Open
- Location: Fuel Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKE OFF, WAS NOTIFIED BY RADIO OF LEAKING FUEL IN FLIGHT, LANDED, EVACUATED PASSENGERS AND PERFORMED EMERGENCY SHUTDOWN, NOTIFIED MAINTENANCE.  MAINTENANCE FOUND EXTERNAL FUEL FILTER DRAIN OPEN, CLOSED DRAIN, COMPLIED WITH GROUND RUN LEAK CHECK, NO DEFECTS NOTED.
